Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 22.

approximation

Kelleler, H. and Strusevich, V.A. (2003) Scheduling problems for parallel dedicated machines under multiple resource constraints. Discrete Applied Mathematics, 133 (1-3). pp. 45-68. ISSN 0166-218X (doi:10.1016/S0166-218X(03)00433-5)

Strusevich, V.A. (1999) A heuristic for the two-machine open-shop scheduling problem with transportation times. Discrete Applied Mathematics, 93 (2-3). pp. 287-304. ISSN 0166-218X (doi:10.1016/S0166-218X(99)00115-8)

combinatorial optimisation

Eglese, Richard W., Everett, Martin G., Potts, Chris N. and Strusevich, Vitaly A. (2003) Preface [Special Issue: International Symposium on Combinatorial Optimisation (CO2000)]. Discrete Applied Mathematics, 133 (1-3). pp. 1-2. ISSN 0166-218X (doi:10.1016/S0166-218X(03)00430-X)

complexity

Kelleler, H. and Strusevich, V.A. (2003) Scheduling problems for parallel dedicated machines under multiple resource constraints. Discrete Applied Mathematics, 133 (1-3). pp. 45-68. ISSN 0166-218X (doi:10.1016/S0166-218X(03)00433-5)

controllable processing speeds

Shakhlevich, Natalia V. and Strusevich, Vitaly A. (2006) Single machine scheduling with controllable release and processing parameters. Discrete Applied Mathematics, 154 (15). pp. 2178-2199. ISSN 0166-218X (doi:10.1016/j.dam.2005.04.014)

controllable processing times

Shakhlevich, Natalia V. and Strusevich, Vitaly A. (2006) Single machine scheduling with controllable release and processing parameters. Discrete Applied Mathematics, 154 (15). pp. 2178-2199. ISSN 0166-218X (doi:10.1016/j.dam.2005.04.014)

controllable release dates

Shakhlevich, Natalia V. and Strusevich, Vitaly A. (2006) Single machine scheduling with controllable release and processing parameters. Discrete Applied Mathematics, 154 (15). pp. 2178-2199. ISSN 0166-218X (doi:10.1016/j.dam.2005.04.014)

controllable release speeds

Shakhlevich, Natalia V. and Strusevich, Vitaly A. (2006) Single machine scheduling with controllable release and processing parameters. Discrete Applied Mathematics, 154 (15). pp. 2178-2199. ISSN 0166-218X (doi:10.1016/j.dam.2005.04.014)

Hamiltonian graph

Gordon, Valery S., Orlovich, Yury L., Potts, Chris N. and Strusevich, Vitaly A. (2010) Hamiltonian properties of locally connected graphs with bounded vertex degree. Discrete Applied Mathematics, 159 (16). pp. 1759-1774. ISSN 0166-218X (doi:10.1016/j.dam.2010.10.005)

ingle machine scheduling

Shakhlevich, Natalia V. and Strusevich, Vitaly A. (2006) Single machine scheduling with controllable release and processing parameters. Discrete Applied Mathematics, 154 (15). pp. 2178-2199. ISSN 0166-218X (doi:10.1016/j.dam.2005.04.014)

local connectivity

Gordon, Valery S., Orlovich, Yury L., Potts, Chris N. and Strusevich, Vitaly A. (2010) Hamiltonian properties of locally connected graphs with bounded vertex degree. Discrete Applied Mathematics, 159 (16). pp. 1759-1774. ISSN 0166-218X (doi:10.1016/j.dam.2010.10.005)

NP-completeness

Gordon, Valery S., Orlovich, Yury L., Potts, Chris N. and Strusevich, Vitaly A. (2010) Hamiltonian properties of locally connected graphs with bounded vertex degree. Discrete Applied Mathematics, 159 (16). pp. 1759-1774. ISSN 0166-218X (doi:10.1016/j.dam.2010.10.005)

open shop

Strusevich, V.A. (1999) A heuristic for the two-machine open-shop scheduling problem with transportation times. Discrete Applied Mathematics, 93 (2-3). pp. 287-304. ISSN 0166-218X (doi:10.1016/S0166-218X(99)00115-8)

parallel dedicated machines

Kelleler, H. and Strusevich, V.A. (2003) Scheduling problems for parallel dedicated machines under multiple resource constraints. Discrete Applied Mathematics, 133 (1-3). pp. 45-68. ISSN 0166-218X (doi:10.1016/S0166-218X(03)00433-5)

power of preemption

Soper, Alan J. and Strusevich, Vitaly A. (2018) Schedules with a single preemption on uniform parallel machines. Discrete Applied Mathematics. ISSN 0166-218X (In Press) (doi:10.1016/j.dam.2018.03.007)

quality of a single preemption

Soper, Alan J. and Strusevich, Vitaly A. (2018) Schedules with a single preemption on uniform parallel machines. Discrete Applied Mathematics. ISSN 0166-218X (In Press) (doi:10.1016/j.dam.2018.03.007)

resource constraints

Kelleler, H. and Strusevich, V.A. (2003) Scheduling problems for parallel dedicated machines under multiple resource constraints. Discrete Applied Mathematics, 133 (1-3). pp. 45-68. ISSN 0166-218X (doi:10.1016/S0166-218X(03)00433-5)

scheduling

Kelleler, H. and Strusevich, V.A. (2003) Scheduling problems for parallel dedicated machines under multiple resource constraints. Discrete Applied Mathematics, 133 (1-3). pp. 45-68. ISSN 0166-218X (doi:10.1016/S0166-218X(03)00433-5)

Soper, Alan J. and Strusevich, Vitaly A. (2018) Schedules with a single preemption on uniform parallel machines. Discrete Applied Mathematics. ISSN 0166-218X (In Press) (doi:10.1016/j.dam.2018.03.007)

transportation time

Strusevich, V.A. (1999) A heuristic for the two-machine open-shop scheduling problem with transportation times. Discrete Applied Mathematics, 93 (2-3). pp. 287-304. ISSN 0166-218X (doi:10.1016/S0166-218X(99)00115-8)

uniform parallel machines

Soper, Alan J. and Strusevich, Vitaly A. (2018) Schedules with a single preemption on uniform parallel machines. Discrete Applied Mathematics. ISSN 0166-218X (In Press) (doi:10.1016/j.dam.2018.03.007)

worst-case analysis

Strusevich, V.A. (1999) A heuristic for the two-machine open-shop scheduling problem with transportation times. Discrete Applied Mathematics, 93 (2-3). pp. 287-304. ISSN 0166-218X (doi:10.1016/S0166-218X(99)00115-8)

This list was generated on Thu Apr 19 10:56:24 2018 BST.